MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SOLARA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

MEDTRONIC PUERTO RICO OPERATIONS CO. SOLARA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number W4TR03
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was explanted and replaced due to being at normal elective replacement indicator (eri).The device subsequently tested out of specification during manufacturer's analysis.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the returned device was inconclusive.Analysis of the hybrid revealed this non-complaint device was returned with no information.The device failed the incoming longevity calculation at 75.11%.Review of save to disk data showed that there was a steeper than normal voltage drop throughout the life of the device while the device was still implanted.Both loaded and unloaded pacing current drain levels were normal for this device.There was no evidence of a high current drain condition on the hybrid.Analysis of the battery revealed review of the manufacturing data, the data gathered during the visual and dimensional inspection, and the electrical testing data, did not show any abnormal results.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy pacemaker (crt-p) was explanted and replaced due to being at normal elective replacement indicator (eri).The device subsequently tested out of specification during manufacturer's analysis.No patient complications have been reported as a result of this event.

Brand Name
SOLARA QUAD CRT-P MRI SURESCAN
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20201456
Report Number3004209178-2024-18396
Device Sequence Number18054787
Product Code NKE
UDI-Device Identifier00643169735682
UDI-Public00643169735682
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2019
Device Model NumberW4TR03
Device Catalogue NumberW4TR03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429888 LEAD, 5076-52 LEAD, 5076-58 LEAD
Patient Age86 YR
Patient SexMale